| Catalog Number |
K09A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent kyphoplasty surgery at l1 due to primary osteoporosis.Intra-op, the balloon ruptured.No fragments of the balloon remained inside the patient.No patient complications were reportd as a result of this event.